Alert archive / New Mexico / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 13, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 11, 2024, 4:53 PM MDT for Guadalupe County, San Miguel County, Torrance County, New Mexico. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2024, 4:53 PM MDT (22:53 UTC)
- Expired
- May 11, 2024, 6:00 PM MDT
- In force
- 67 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Guadalupe County, NM, San Miguel County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 145 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:49 PM MDT | HAIL 1.5 | 7 N Pintada, NM | Posted on X. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 322 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
073
WUUS55 KABQ 112253
SVRABQ
NMC019-047-057-120000-
/O.NEW.KABQ.SV.W.0013.240511T2253Z-240512T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
453 PM MDT Sat May 11 2024
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern San Miguel County in northeastern New Mexico...
Northwestern Guadalupe County in east central New Mexico...
Northeastern Torrance County in central New Mexico...
* Until 600 PM MDT.
* At 453 PM MDT, severe thunderstorms were located along a line
extending from Villanueva to near Clines Corners to 16 miles
northwest of Encino, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dilia, Villanueva, Villanueva State Park, Anton Chico, Sena,
Pintada, Tecolotito, and Milagro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3532 10485 3499 10486 3465 10521 3468 10581
3497 10562 3533 10545
TIME...MOT...LOC 2253Z 264DEG 19KT 3527 10539 3501 10561 3475 10572
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
16/121 follow-up statement
415
WWUS55 KABQ 112319
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
519 PM MDT Sat May 11 2024
NMC019-047-057-120000-
/O.CON.KABQ.SV.W.0013.000000T0000Z-240512T0000Z/
San Miguel-Guadalupe-Torrance-
519 PM MDT Sat May 11 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN SAN MIGUEL...NORTHWESTERN GUADALUPE AND NORTHEASTERN
TORRANCE COUNTIES...
At 519 PM MDT, severe thunderstorms were located along a line
extending from near Anton Chico to 16 miles southwest of Dilia to 9
miles north of Encino, moving east at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dilia, Anton Chico, Pintada, Tecolotito, and Milagro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Accumulations of hail on roads can create very slick and hazardous
driving conditions.
&&
LAT...LON 3532 10485 3499 10486 3465 10521 3469 10567
3498 10546 3529 10526
TIME...MOT...LOC 2319Z 269DEG 32KT 3518 10519 3500 10524 3479 10552
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
16/12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:19 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 11, 2:19 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 219 PM MDT Sat May 11 2024 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 130 PM MDT Sat May 11 2024 The combination of an upper level disturbance and a backdoor cold front will bring a round of showers and storms to central and eastern NM through tonight, some of which may become strong to severe. Another round of showers and storms is forecast Sunday afternoon across north central and northeast NM as the disturbance moves east across the area. A warming and drying trend is forecast early week, but chances for showers and storms will ramp up again Wednesday and Thursday as another disturbance moves east across the region. A renewed warming and drying trend will begin Friday and continue into next weekend. && .SHORT TERM... (This evening through Sunday night) Issued at 130 PM MDT Sat May 11 2024 The upper low is currently moving east toward the Four Corners per the latest water vapor satellite imagery and is interacting with low level southeast flow behind the backdoor front to provide a favorable shear environment for a round of strong to severe storms this afternoon, despite unfavorable instability. Latest CAMs show a continued northeast progression of storms with expansion of coverage going into the evening hours across northeast NM. Areas along/north of I-40 will be favored later today and this evening for strong to severe storms producing locally heavy downpours, hail and occasional lightning. There is an enhanced threat for flooding on the Hermit's Peak/Calf Canyon burn scar late this afternoon and evening with these storms, especially considering the 0.10-0.40" that fell on the scar overnight through this morning. The upper low will continue east across southern CO and northern NM tonight through Sunday and will bring another round of convection to north central/northeast NM after some daytime heating. However, the shear environment will be minimal, especially compared to today's, so any thunderstorms that develop Sunday will likely be garden-variety. && .LONG TERM... (Monday through Friday) Issued at 130 PM MDT Sat May 11 2024 Weak ridging will follow behind the departing upper low on Mon/Tue, bringing a warming/drying trend. Daytime temperatures should be back above normal most areas by Tuesday. Sufficient moisture will linger on Mon/Tue for isolated to scattered daytime heating triggered showers and storms, mainly over the mountains. The combination of an approaching northern stream trough and an approaching weak Pacific low will bring sufficient forcing and a bump in PWATs for an increase precipitation chances Wed/Thu. This setup will likely be wetter for areas along/east of the central mountain chain as the northern stream trough brings a backdoor front to aide in forcing. An upper level ridge will follow the departing troughs on Fri/Sat, bringing a renewed warming/drying trend with temperatures rising back above normal areawide by Saturday. && .AVIATION... (18Z TAFS) Issued at 1010 AM MDT Sat May 11 2024 MVFR conditions will be associated with scattered to numerous showers and storms today across north central and eastern NM. Storms are forecast to move in on the ABQ Metro between 19-23Z. KLVS will likely go down to IFR with higher chances for storms this afternoon/evening. Areas of MVFR conditions in low stratus will redevelop overnight across eastern NM, with lower IFR probabilities. Improvement is forecast Sunday morning between 14-16Z. Both KFMN and KGUP are forecast to remain VFR through the TAF period. && .FIRE WEATHER... Issued at 130 PM MDT Sat May 11 2024 Critical fire weather conditions are not forecast through the next seven days. The combination of an upper level low and backdoor front will bring good chances for wetting storms to northern and eastern NM through tonight. Another round of wetting storms is forecast Sunday across north central and northeast areas as the upper low exits to the east. An upper level ridge will bring hot, dry and unstable conditions Mon/Tue, with low chances for wetting rain over the mountains. An upper level trough will bring back good chances for wetting storms Wed/Thu, followed by a warming and drying trend that will bring back hot, dry and unstable conditions by Saturday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 40 73 41 79 / 10 10 0 5 Dulce........................... 31 65 32 73 / 20 40 10 30 Cuba............................ 35 65 37 73 / 20 20 5 20 Gallup.......................... 33 71 34 77 / 10 10 0 5 El Morro........................ 34 67 38 72 / 5 10 0 20 Grants.......................... 33 70 34 76 / 5 10 0 10 Quemado......................... 36 69 38 74 / 0 10 0 20 Magdalena....................... 42 70 45 74 / 0 10 0 10 Datil........................... 37 67 41 72 / 0 10 0 20 Reserve......................... 33 74 35 79 / 0 5 0 5 Glenwood........................ 46 79 49 83 / 0 5 0 0 Chama........................... 30 58 31 66 / 30 60 30 40 Los Alamos...................... 41 62 44 70 / 50 30 10 30 Pecos........................... 37 62 38 69 / 60 30 10 40 Cerro/Questa.................... 36 56 37 65 / 60 50 20 30 Red River....................... 29 50 30 58 / 70 60 20 40 Angel Fire...................... 28 54 28 60 / 70 50 20 40 Taos............................ 32 61 31 70 / 60 40 20 20 Mora............................ 33 60 35 66 / 70 40 10 40 Espanola........................ 41 68 42 76 / 60 30 10 20 Santa Fe........................ 41 63 43 71 / 50 20 10 30 Santa Fe Airport................ 40 67 41 75 / 40 20 10 20 Albuquerque Foothills........... 47 71 50 78 / 30 10 5 10 Albuquerque Heights............. 46 73 48 79 / 20 10 5 5 Albuquerque Valley.............. 45 75 47 81 / 20 10 5 5 Albuquerque West Mesa........... 46 73 48 79 / 20 10 5 5 Belen........................... 43 77 44 82 / 10 10 0 5 Bernalillo...................... 45 73 47 80 / 30 10 0 10 Bosque Farms.................... 42 76 43 81 / 10 10 5 5 Corrales........................ 45 74 46 80 / 20 10 0 5 Los Lunas....................... 43 76 43 82 / 10 10 0 5 Placitas........................ 45 69 47 76 / 30 20 5 10 Rio Rancho...................... 46 73 47 79 / 20 10 0 5 Socorro......................... 48 80 49 83 / 5 10 0 0 Sandia Park/Cedar Crest......... 41 64 44 71 / 30 20 5 20 Tijeras......................... 42 67 44 74 / 30 10 5 20 Edgewood........................ 39 67 41 75 / 30 10 5 20 Moriarty/Estancia............... 36 69 36 76 / 30 10 5 10 Clines Corners.................. 38 64 38 70 / 50 10 5 20 Mountainair..................... 40 68 42 74 / 10 10 0 10 Gran Quivira.................... 40 69 41 75 / 10 10 0 10 Carrizozo....................... 47 74 49 78 / 10 5 0 10 Ruidoso......................... 43 67 45 70 / 20 5 0 20 Capulin......................... 38 60 40 67 / 80 70 20 30 Raton........................... 38 64 39 72 / 70 60 20 20 Springer........................ 38 66 39 72 / 70 40 10 30 Las Vegas....................... 36 64 38 69 / 70 30 10 30 Clayton......................... 46 69 47 74 / 80 60 20 10 Roy............................. 43 67 44 73 / 90 40 10 30 Conchas......................... 50 75 47 79 / 80 20 5 10 Santa Rosa...................... 47 72 45 76 / 70 10 5 10 Tucumcari....................... 50 77 46 80 / 70 20 5 10 Clovis.......................... 53 79 50 79 / 60 20 5 0 Portales........................ 53 80 49 81 / 60 10 0 0 Fort Sumner..................... 52 78 47 80 / 50 10 0 0 Roswell......................... 56 86 54 86 / 20 0 0 0 Picacho......................... 46 78 48 79 / 20 0 0 10 Elk............................. 45 75 47 76 / 20 5 0 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...11 LONG TERM....11 AVIATION...11
In the hours before
Special weather statement, May 11, 12:28 PM MDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1228 PM MDT Sat May 11 2024
NMZ219-111900-
Middle Rio Grande Valley/Albuquerque Metro Area-
1228 PM MDT Sat May 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN SANDOVAL AND BERNALILLO
COUNTIES THROUGH 100 PM MDT...
At 1227 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles west of South Valley, or 15 miles southwest of Albuquerque,
moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Albuquerque, southwestern Rio Rancho, Los Ranchos De
Albuquerque, Paradise Hills, and North Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3517 10659 3492 10687 3499 10700 3500 10700
3501 10702 3507 10699 3509 10697 3512 10697
3533 10688
TIME...MOT...LOC 1827Z 215DEG 27KT 3502 10690
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
16/12Special weather statement, May 11, 12:55 PM MDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1255 PM MDT Sat May 11 2024
NMZ219-221-111930-
Sandia/Manzano Mountains Including Edgewood-Middle Rio Grande
Valley/Albuquerque Metro Area-
1255 PM MDT Sat May 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SANDOVAL AND
BERNALILLO COUNTIES THROUGH 130 PM MDT...
At 1255 PM MDT, Doppler radar was tracking a strong thunderstorm over
northwestern Albuquerque, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albuquerque, Rio Rancho, Bernalillo, Corrales, Los Ranchos De
Albuquerque, Enchanted Hills, Mariposa, Cabezon, Coronado State
Monument, and Vista Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3503 10668 3514 10684 3541 10667 3521 10635
TIME...MOT...LOC 1855Z 227DEG 23KT 3513 10671
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
12Special weather statement, May 11, 1:19 PM MDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
119 PM MDT Sat May 11 2024
NMZ222-223-111945-
Central Highlands-Estancia Valley-
119 PM MDT Sat May 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SAN MIGUEL...
SOUTHEASTERN SANTA FE AND NORTH CENTRAL TORRANCE COUNTIES THROUGH 145
PM MDT...
At 118 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of McIntosh, or 10 miles southeast of Moriarty, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Clines Corners and McIntosh. This will impact I-40 between Moriarty
and Clines Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3476 10588 3485 10610 3522 10585 3499 10557
TIME...MOT...LOC 1918Z 223DEG 17KT 3491 10590
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
16/12Special weather statement, May 11, 1:50 PM MDT, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
150 PM MDT Sat May 11 2024
NMZ218-221-112015-
Santa Fe Metro Area-Sandia/Manzano Mountains Including Edgewood-
150 PM MDT Sat May 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SANDOVAL AND WEST
CENTRAL SANTA FE COUNTIES THROUGH 215 PM MDT...
At 149 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Golden, or 15 miles east of Bernalillo, moving
northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cerrillos Hills State Park, Madrid, Los Cerrillos, La Bajada, Golden,
La Cienega, and Galisteo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
Persons in campgrounds should seek sturdy shelter until this storm
passes.
&&
LAT...LON 3542 10594 3522 10628 3533 10640 3534 10639
3541 10639 3566 10621
TIME...MOT...LOC 1949Z 227DEG 21KT 3535 10629
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
16/12Local storm report, May 11, 3:20 PM MDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
320 PM MDT Sat May 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM Non-Tstm Wnd Gst 3 W Farmington 36.75N 108.23W
05/11/2024 M60 MPH San Juan NM ASOS
ASOS station KFMN Farmington Airport.
&&Local storm report, May 11, 3:23 PM MDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
323 PM MDT Sat May 11 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Non-Tstm Wnd Gst 3 W Farmington 36.75N 108.23W
05/11/2024 M60 MPH San Juan NM ASOS
ASOS station KFMN Farmington Airport.
&&
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 11:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| May 11, 8:06 AM MDT | River Flood Advisory | ABQ | Rio Arriba | 24 hr |
| May 11, 12:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| May 11, 12:32 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 21 min |
| May 11, 12:36 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 35 min |
| May 11, 12:40 PM MDT | Tornado Warning | ABQ | Sandoval | 20 min |
| May 11, 12:55 PM MDT | Special Weather Statement | ABQ | Bernalillo | 35 min |
| May 11, 1:07 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 3 hr |
| May 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 44 min |
| May 11, 1:19 PM MDT | Special Weather Statement | ABQ | Torrance | 26 min |
| May 11, 1:44 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 11, 1:50 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| May 11, 1:57 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 63 min |
| May 11, 2:02 PM MDT | Flash Flood Warning | ABQ | Sandoval | 3 hr |
| May 11, 2:31 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 59 min |
| May 11, 2:56 PM MDT | Areal Flood Advisory | ABQ | Sandoval, Santa Fe | 3 hr |
| May 11, 3:19 PM MDT | Areal Flood Advisory | ABQ | Taos | 3 hr |
| May 11, 3:26 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 64 min |
| May 11, 4:07 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 53 min |
| May 11, 4:12 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe, Torrance | 63 min |
| May 11, 4:18 PM MDT | Areal Flood Advisory | ABQ | Santa Fe, Torrance | 3 hr |
| May 11, 4:26 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 3 hr |
| May 11, 4:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| May 11, 5:08 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| May 11, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 11, 5:48 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| May 11, 5:50 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 55 min |
| May 11, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 63 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.